A rigidity phenomenon for germs of actions of R 2
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 539-565.

On étudie les germes d’algèbres de Lie de champs de vecteurs engendrées par deux champs de vecteurs commutants sur une variété qui sont maximales au sens de Palais (qui ne présentent aucune obstruction évidente pour être le modèle local d’une action de R 2 ). On étudie trois couples particuliers de champs de vecteurs commutants quadratiques et homogènes (sur R 2 , R 3 et R 4 ) et on étudie les algèbres de Lie maximales qui sont engendrées par des champs commutants dont le deuxième jet à l’origine est donné par les champs homogènes. Dans le premier cas on prouve que l’algèbre quadratique est une forme normale lisse pour l’algèbre. Dans les deux derniers, on prouve que la structure des orbites est, du point de vue topologique, celle de la partie quadratique.

We study germs of Lie algebras generated by two commuting vector fields in manifolds that are maximal in the sense of Palais (those which do not present any evident obstruction to be the local model of an action of R 2 ). We study three particular pairs of homogeneous quadratic commuting vector fields (in R 2 , R 3 and R 4 ) and study the maximal Lie algebras generated by commuting vector fields whose 2-jets at the origin are the given homogeneous ones. In the first case we prove that the quadratic algebra is a smooth normal form. In the second and third ones, we prove that the orbit structure is, from a topological viewpoint, the one of the quadratic part.

@article{AFST_2010_6_19_3-4_539_0,
     author = {Arroyo, Aubin and Guillot, Adolfo},
     title = {A rigidity phenomenon for germs of actions of ${\bf R}^2$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {539--565},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1256},
     mrnumber = {2790808},
     zbl = {1214.22001},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1256/}
}
TY  - JOUR
AU  - Arroyo, Aubin
AU  - Guillot, Adolfo
TI  - A rigidity phenomenon for germs of actions of ${\bf R}^2$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 539
EP  - 565
VL  - Ser. 6, 19
IS  - 3-4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1256/
UR  - https://www.ams.org/mathscinet-getitem?mr=2790808
UR  - https://zbmath.org/?q=an%3A1214.22001
UR  - https://doi.org/10.5802/afst.1256
DO  - 10.5802/afst.1256
LA  - en
ID  - AFST_2010_6_19_3-4_539_0
ER  - 
Arroyo, Aubin; Guillot, Adolfo. A rigidity phenomenon for germs of actions of ${\bf R}^2$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 539-565. doi : 10.5802/afst.1256. http://archive.numdam.org/articles/10.5802/afst.1256/

[1] Dumortier (F.) and Roussarie (R.).— Smooth linearization of germs of R 2 -actions and holomorphic vector fields. Ann. Inst. Fourier (Grenoble), Vol. 30 no. 1, p. 31-64 (1980). | EuDML 74442 | Numdam | MR 576072 | Zbl 0418.58015

[2] Ghys (E.) and Rebelo (J.-C.).— Singularités des flots holomorphes. II. Ann. Inst. Fourier (Grenoble), Vol. 47 no. 4, p. 1117-1174 (1997). | EuDML 75257 | Numdam | MR 1488247 | Zbl 0938.32019

[3] Guillot (A.).— Sur les exemples de Lins Neto de feuilletages algébriques. C. R. Math. Acad. Sci. Paris, Vol. 334 no. 9, p. 747-750 (2002). | MR 1905033 | Zbl 1004.37029

[4] Palais (R. S.).— A global formulation of the Lie theory of transformation groups. Mem. Amer. Math. Soc., 22 (1957). | MR 121424 | Zbl 0178.26502

[5] Palis (J.) and de Melo (W.).— Introdução aos sistemas dinâmicos, volume 6 of Projeto Euclides. Instituto de Matemática Pura e Aplicada, Rio de Janeiro (1978). | Zbl 0507.58001

[6] Rebelo (J. C.).— Singularités des flots holomorphes. Ann. Inst. Fourier (Grenoble), Vol. 46 no. 2, p. 411-428 (1996). | EuDML 75183 | Numdam | MR 1393520 | Zbl 0853.34002

[7] Rebelo (J. C.).— Réalisation de germes de feuilletages holomorphes par des champs semi-complets en dimension 2. Ann. Fac. Sci. Toulouse Math. (6), Vol. 9 no. 4, p. 735-763 (2000). | EuDML 73535 | Numdam | MR 1838147 | Zbl 1002.32025

[8] Reis (H.).— Equivalence and semi-completude of foliations. Nonlinear Anal., Vol. 64 no. 8, p. 1654-1665 (2006). | MR 2197353 | Zbl 1134.37345

[9] Salmon (G.).— A treatise on the higher plane curves. Hodges and Smith, Dublin (1852).

[10] Spivak (M.).— A comprehensive introduction to differential geometry. Vol. IV. Publish or Perish Inc., Wilmington, Del., second edition (1979). | MR 532833 | Zbl 0439.53004

[11] Sternberg (S.).— Local contractions and a theorem of Poincaré. Amer. J. Math., Vol. 79: p. 809-824 (1957). | MR 96853 | Zbl 0080.29902

[12] Thurston (W. P.).— Three-dimensional geometry and topology. Vol. 1. Princeton University Press, Princeton, NJ (1997). | MR 1435975 | Zbl 0873.57001

Cité par Sources :